Alert archive / Oklahoma / Flash Flood Watches in 2017

Flash Flood Watch 7, NWS Tulsa, OK

August 11, 201722 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Aug 11, 2017, 2:01 AM CDT for 22 counties in Oklahoma. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2017, 2:01 AM CDT (07:01 UTC)
Expired
Aug 11, 2017, 8:32 AM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

269 
WGUS64 KTSA 110701
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
201 AM CDT Fri Aug 11 2017

OKZ054>072-111800-
/O.NEW.KTSA.FF.A.0007.170811T0701Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Checotah, and Sallisaw
201 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

The National Weather Service in Tulsa has issued a

* Flash Flood Watch for portions of east central Oklahoma... 
  northeast Oklahoma and southeast Oklahoma...including the 
  following counties...in east central Oklahoma...Cherokee... 
  Muskogee...Okfuskee and Sequoyah. in northeast Oklahoma... 
  Adair...Craig...Creek...Delaware...Mayes...Nowata...Okmulgee...
   Osage...Ottawa...Pawnee...Rogers...Tulsa...Wagoner and 
  Washington OK. in southeast Oklahoma...McIntosh. 

* Until 1 PM CDT this afternoon

* A large cluster of slow moving showers and thunderstorms will
  drop locally heavy rainfall on northeast Oklahoma thru the
  morning hours. Rainfall rates beneath some of these storms have
  been in the 2 to 3 inch per hour range. This heavy rain could
  cause flash flooding across eastern Oklahoma as this cluster
  moves east into the area this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

&&

$$

Lacy
4 follow-up statements
835 
WGUS64 KTSA 110748
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
248 AM CDT Fri Aug 11 2017

OKZ049-053-073>076-111800-
/O.EXA.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha-Choctaw-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, McAlester, 
Stigler, Wilburton, and Poteau
248 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

The National Weather Service in Tulsa has expanded the

* Flash Flood Watch to include a portion of southeast Oklahoma...
   including the following counties...Choctaw...Haskell... 
  Latimer...Le Flore...Pittsburg and Pushmataha. 

* Until 1 PM CDT this afternoon

* A large cluster of slow moving showers and thunderstorms will
  drop locally heavy rainfall on eastern Oklahoma thru the 
  morning hours. Rainfall rates beneath some of these storms have 
  been in the 2 to 3 inch per hour range. This heavy rain could 
  cause flash flooding across eastern Oklahoma as this cluster 
  moves east into the area this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

&&

$$

OKZ054>072-111800-
/O.CON.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Checotah, and Sallisaw
248 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of east central Oklahoma...northeast Oklahoma and 
  southeast Oklahoma...including the following counties...in 
  east central Oklahoma...Cherokee...Muskogee...Okfuskee and 
  Sequoyah. in northeast Oklahoma...Adair...Craig...Creek... 
  Delaware...Mayes...Nowata...Okmulgee...Osage...Ottawa... 
  Pawnee...Rogers...Tulsa...Wagoner and Washington OK. in 
  southeast Oklahoma...McIntosh. 

* Until 1 PM CDT this afternoon

* A large cluster of slow moving showers and thunderstorms will 
  drop locally heavy rainfall on northeast Oklahoma thru the 
  morning hours. Rainfall rates beneath some of these storms 
  have been in the 2 to 3 inch per hour range. This heavy rain 
  could cause flash flooding across eastern Oklahoma as this 
  cluster moves east into the area this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

&&

$$

Lacy
693 
WGUS64 KTSA 111018
FFATSA

Flood Watch
National Weather Service Tulsa OK
518 AM CDT Fri Aug 11 2017

OKZ054-059-111130-
/O.CAN.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Pawnee-
Including the cities of Pawhuska and Pawnee
518 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northeast Oklahoma has
been cancelled. Thunderstorms have moved east of Osage and Pawnee
counties this morning and thus the threat for flash flooding is 
over for today.

$$

OKZ049-053-055>058-060>076-111800-
/O.CON.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha-Choctaw-Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-
Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Bartlesville, 
Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
518 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of east central Oklahoma...northeast Oklahoma and 
  southeast Oklahoma...including the following counties...in 
  east central Oklahoma...Cherokee...Muskogee...Okfuskee and 
  Sequoyah. in northeast Oklahoma...Adair...Craig...Creek... 
  Delaware...Mayes...Nowata...Okmulgee...Ottawa...Rogers... 
  Tulsa...Wagoner and Washington OK. in southeast Oklahoma... 
  Choctaw...Haskell...Latimer...Le Flore...McIntosh...Pittsburg 
  and Pushmataha. 

* Until 1 PM CDT this afternoon

* A large cluster of showers and thunderstorms will drop locally
  heavy rainfall on northeast Oklahoma thru the morning hours.
  Rainfall rates between 1 and 2 inches per hour are possible.
  This heavy rain could cause flash flooding across eastern
  Oklahoma as this cluster moves east into the area this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

&&

$$

Lacy
458 
WGUS64 KTSA 111233
FFATSA

Flood Watch
National Weather Service Tulsa OK
733 AM CDT Fri Aug 11 2017

OKZ055>057-060-061-064>066-111345-
/O.CAN.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OK-Nowata-Craig-Tulsa-Rogers-Creek-Okfuskee-Okmulgee-
Including the cities of Bartlesville, Nowata, Vinita, Tulsa, 
Claremore, Sapulpa, Okemah, and Okmulgee
733 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Oklahoma and
northeast Oklahoma has been cancelled. 

$$

OKZ049-053-058-062-063-067>076-111800-
/O.CON.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha-Choctaw-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Miami, Pryor, 
Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
733 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

The Flash Flood Watch continues for

* Portions of east central Oklahoma...northeast Oklahoma and 
  southeast Oklahoma...including the following counties...in 
  east central Oklahoma...Cherokee...Muskogee and Sequoyah. in 
  northeast Oklahoma...Adair...Delaware...Mayes...Ottawa and 
  Wagoner. in southeast Oklahoma...Choctaw...Haskell...Latimer...
   Le Flore...McIntosh...Pittsburg and Pushmataha. 

* Until 1 PM CDT this afternoon

* A large cluster of showers and thunderstorms will drop locally 
  heavy rainfall on northeast Oklahoma thru the morning hours. 
  Rainfall rates between 1 and 2 inches per hour are possible. 
  This heavy rain could cause flash flooding across eastern 
  Oklahoma as this cluster moves east into the area this 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

&&

$$
922 
WGUS64 KTSA 111332
FFATSA

Flood Watch
National Weather Service Tulsa OK
832 AM CDT Fri Aug 11 2017

OKZ049-053-058-062-063-067>076-111445-
/O.CAN.KTSA.FF.A.0007.000000T0000Z-170811T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha-Choctaw-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Miami, Pryor, 
Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
832 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Oklahoma...
northeast Oklahoma and southeast Oklahoma has been cancelled.
Heavy rain has moved out of the area and additional flooding is
not expected.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Aug 10, 11:56 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 10, 11:56 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1156 PM CDT Thu Aug 10 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions are expected for the next few hours ahead of a MCS
approaching from the west-northwest. This MCS is forecast to move
into the CWA during the early morning hours and across the CWA
through the late morning hours. MVFR conditions with gusty winds
will be possible within this activity. Behind the precip...MVFR
conditions will remain possible before trying to lift back to VFR
Friday afternoon. Thunderstorm chances will remain possible
through the afternoon hours with lesser chances Friday evening.
Will continue Prob30 groups for the afternoon hours and hold off
on a precip mention after 00z for now.

&&

.PREV DISCUSSION... /Issued 950 PM CDT Thu Aug 10 2017/

DISCUSSION...
Early evening thunderstorms have largely diminished with the loss
of daytime heating. An axis of higher instability remains across
portions of northeast Oklahoma and into far northwest Arkansas,
which should come into play toward sunrise as the next round of
thunderstorms, that has already developed in eastern Colorado and
western Kansas, is expected to move into the region. The main
threat from these storms remains localized heavy rain and
potential for flash flooding given the above normal PWAT values.
This will especially be the case if rains move over portions of
northeast Oklahoma near the Kansas border that received heavier
rainfall this evening. However, given remaining instability and
the residual boundary (near Highway 412 late this evening) from
the evening convection, at least a limited severe potential will
exist with these early morning storms. These storms should
continue to push southward through the morning hours, likely
diminishing toward tomorrow afternoon. Updated products already
out.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  84  70  83 /  90  70  50  60
FSM   74  85  72  86 /  50  70  40  60
MLC   73  85  71  86 /  60  60  60  60
BVO   70  84  68  82 /  90  50  20  60
FYV   69  81  66  82 /  70  70  40  60
BYV   68  82  66  82 /  60  60  20  50
MKO   72  83  70  83 /  80  70  50  60
MIO   69  83  68  82 /  80  50  20  50
F10   71  84  70  83 /  80  70  60  60
HHW   74  90  73  89 /  20  60  50  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Aug 10, 9:41 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
941 PM CDT Thu Aug 10 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
941 PM CDT Thu Aug 10 2017

...ACTIVE PATTERN TO PERSIST INTO NEXT WEEK WITH PERIODS OF HEAVY
RAINFALL LIKELY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly northeast Oklahoma.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Mainly northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Mainly northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to develop through the evening and
into the overnight in the vicinity of a cold front across parts of
Kansas. These thunderstorms will move to the southeast toward
northeast Oklahoma and far northwest Arkansas after midnight. The
heavy rain and flash flood potential will be increased with these
thunderstorms, especially if heavy rains affect areas that
received a lot of rain earlier this evening. The strongest storms
may also pose a risk of damaging winds, especially if an
organized complex develops.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Daily rounds of thunderstorms are expected from Friday into the
weekend. While the details remain difficult to pinpoint, many
areas will see 3 to 5 inches of rain between Thursday and
Saturday night, with local amounts possibly approaching 10 inches.
At this time it appears the greatest potential for the heaviest
rain will be focused across east central Oklahoma although the
axis of heavy rain will likely shift as this system evolves and
the situation becomes more clear. The rain is likely to be
widespread enough to cause rises on a number of area creeks and
streams, with some local flash flooding possible at locations
receiving the fastest rain rates.

The threat for additional locally heavy rainfall will likely
continue in some areas through mid week as the pattern remains
favorable. Flooding of main stem rivers will ultimately become a
concern should forecast rainfall amounts materialize.

There will also be at least limited severe weather potential with
any organized storm complexes, mainly in the form of damaging
wind gusts.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers should closely follow later forecasts as details
are refined and be prepared for at least some severe weather and
flooding potential from tonight through the weekend. Flash Flood
Watches will likely be issued for parts of the forecast area.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Aug 10, 9:02 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 E FOYIL               36.43N 95.48W
08/10/2017  E1.25 INCH       ROGERS             OK   PUBLIC

&&

JDS
Special weather statement, Aug 10, 9:42 PM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
942 PM CDT THU AUG 10 2017

OKZ061-062-110315-
Rogers OK-Mayes OK-
942 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS AND
NORTHWESTERN MAYES COUNTIES UNTIL 1015 PM CDT...

At 942 PM CDT, a strong thunderstorm was located 7 miles southeast of
Foyil, moving southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Foyil...                          Bushyhead...

This includes Interstate 44 between mile markers 255 and 266.

LAT...LON 3643 9560 3649 9543 3635 9516 3621 9539
TIME...MOT...LOC 0242Z 313DEG 18KT 3636 9543
Local storm report, Aug 10, 9:58 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     DEWEY                   36.80N 95.94W
08/10/2017                   WASHINGTON         OK   PUBLIC

            LARGE METAL BARN SEVERLY DAMAGED.

&&

JDS
Special weather statement, Aug 10, 10:15 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1015 PM CDT THU AUG 10 2017

OKZ062-110345-
Mayes OK-
1015 PM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAYES COUNTY UNTIL 1045
PM CDT...

At 1015 PM CDT, a strong thunderstorm was located over Pryor Creek,
moving southeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Locust Grove...                   Sportsmen Acres Community...
Murphy...

LAT...LON 3630 9540 3636 9529 3621 9508 3613 9525
TIME...MOT...LOC 0315Z 310DEG 18KT 3627 9530
Local storm report, Aug 10, 10:31 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     5 WNW PRYOR             36.34N 95.40W
08/10/2017                   MAYES              OK   EMERGENCY MNGR

            MOBILE HOME ROLLED, POWER POLLS AND TREES DOWN, BARN
            DAMAGED OR DESTROYED. TIME ESTIMATED BY RADAR.

&&

LACY
Local storm report, Aug 10, 10:57 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND DMG     5 WNW PRYOR             36.34N 95.40W
08/10/2017                   MAYES              OK   EMERGENCY MNGR

            UNOCCUPIED MOBILE HOME ROLLED AND DESTROYED, POWER POLLS
            AND TREES DOWN, 2 BARNS DESTROYED IN THE OSAGE AREA. TIME
            ESTIMATED BY RADAR.

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:09 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
Aug 10, 7:38 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington52 min
Aug 10, 7:46 PM CDTSevere Thunderstorm WarningTSAOsage29 min
Aug 10, 8:09 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Aug 10, 8:15 PM CDTSpecial Weather StatementTSAOsage30 min
Aug 10, 8:55 PM CDTSpecial Weather StatementTSAMayes35 min
Aug 10, 9:42 PM CDTSpecial Weather StatementTSAMayes33 min
Aug 10, 10:15 PM CDTSpecial Weather StatementTSAMayes30 min
Aug 11, 3:45 AM CDTSpecial Weather StatementTSAPawnee45 min
Aug 11, 3:55 AM CDTSpecial Weather StatementTSAOttawa35 min
Aug 11, 3:58 AM CDTSpecial Weather StatementTSAWashington47 min
Aug 11, 4:05 AM CDTSpecial Weather StatementTSACreek, Okfuskee40 min
Aug 11, 4:19 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Aug 11, 4:22 AM CDTSpecial Weather StatementTSATulsa38 min
Aug 11, 5:29 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner46 min

Nearby

Flash Flood Watches in Oklahoma, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.